MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® CMC 1 PROSTHESIS; JOINT REPLACEMENT, FINGER

KERI MEDICAL SA TOUCH® CMC 1 PROSTHESIS; JOINT REPLACEMENT, FINGER
Catalog Number NTO08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All information reasonbly known to the importer is included in this report.
 
Event or Problem Description
I was reported that two weeks post revision, the patient lifted his grandchild and the device dislocated.The surgeon performed a closed reduction at his under fluoroscopy; however, the patient reported that the device felt unstable and was "popping out." the surgeon noted that the patient was not compliant with activity restrictions (e.G., vacuuming, tae-kwon-do arm stretches) and had removed the post-initial implantation soft wrap prematurely.The surgeon decided to perform a revision and observed laxity in the joint space, but he confirmed that both the cup and the stem were stable.

Brand Name
TOUCH® CMC 1 PROSTHESIS
Common Device Name
JOINT REPLACEMENT, FINGER
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
geneva, plan-les-ouates 1228
SZ  1228
MDR Report Key25522990
Report Number3009540749-2026-00003
Device Sequence Number16103821
Product Code SFA
UDI-Device Identifier07640181160020
UDI-Public07640181160020
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2026
Report Date (Section F) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNTO08
Device Lot Number9359
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/20/2026
Event Location Hospital
Date Report to Manufacturer05/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA06/16/2026